# SDR IPXA12176277

- Difficulty date: November 14, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 2565 · Escape Slide
- Part: Button
- Condition: Dirty
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CREW DOOR EMERGENCY SLIDE TEST BUTTON STICKS IN TEST POSITION.  TEST BUTTON CLEANED UP AND TEST FUNCTION NORMAL IAW AMM 52-73.
